advertisement
Question
Posted by: Karin | 2009-07-09

Health problems with my mom

My mom is a 65 yr old high blood, diabetic, who suffers from severe osteoporoses.

Recently the doctors discovered she have internal bleeding, which resulted into iron deficiency and low blood pressure. They are still running tests as they cannot determine where it originate from.

Does this mean she need to stop her high blood medication and continue with iron tablets?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hallo Karin
If her blood pressure is now low, she may need to stop her bloodpressure medication temporarily. She can take iron supplements ( it may make her nauseous and it may cause black coloured stools)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement